# SDR UPS96221510

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1070-1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  CORROSION ON STR 4R STA 1070-1090 AND FRAME 1110-1130.  REMOVED CORROSION FROM STR 4R STA 1070-1090, STA 1110-1130.  ALL REWORK WITHIN LIMITS EXCEPT STA 1121-1123, REPAIRED STR 4R 1121-1123 IAW SRM 53-10-3.
